MAUDE Adverse Event Report: ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V. PORTEX ANESTHESIA BREATHING SINGLE LIMB CIRCUIT; CIRCUIT, BREATHING (W CONNECTOR, ADAPTOR, Y PIECE)

ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V. PORTEX ANESTHESIA BREATHING SINGLE LIMB CIRCUIT; CIRCUIT, BREATHING (W CONNECTOR, ADAPTOR, Y PIECE)
Catalog Number C1038J
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported during the surgery, the breathing filter on the snake tube came off.There was no feeling of looseness, but with the current specification, the looseness occurs noticeably more often.The event occurred during use.There was no reported patient harm/adverse event.
 
Additional Manufacturer Narrative
B3: date of event is unknown.The primary di# has been used as the lot information is unknown.Investigation including root cause analysis is in progress.A supplemental mdr will be filled as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Additional Manufacturer Narrative
G1 - contact office region state: correction h3 and h6.Codes: updated.Device evaluation: received one (1) used product.One (1) customer video was returned with the customer rocking the breathing filter from two separate breathing circuits, showing that one is tightly fitted while the other is loosely fitted.No damage or anomalies observed on the returned product.To replicate clinical use, the blue filter was fitted onto the breathing circuit fully, and it was observed to fit snugly.A dimensional analysis was conducted on the breathing filter (male) and t connector end.The product measures within the listed specifications.The complaint of disconnection could not be confirmed nor replicated.A device history record review could not be performed as the lot number was unknown.

Brand Name
PORTEX ANESTHESIA BREATHING SINGLE LIMB CIRCUIT
Common Device Name
CIRCUIT, BREATHING (W CONNECTOR, ADAPTOR, Y PIECE)
Manufacturer (Section D)
ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V.
ave calidad no. 4, parque
tijuana 22425
MX  22425
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key24571320
Report Number3012307300-2026-02304
Device Sequence Number15806958
Product Code CAI
UDI-Device Identifier05019315059585
UDI-Public(01)05019315059585
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
UNKNOWN
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberC1038J
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer03/02/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2026
Supplement Date Received by Manufacturer04/28/2026
Initial Report FDA Received Date03/11/2026
Supplement Report FDA Received Date05/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown